Thread: Dude, where's my libido???
04-10-2004, 07:36 PM #1
Dude, where's my libido???
Day 8 on the Clomid, and I guess I'm finally feeling the effects of the dwindling testosterone . I was fine for about a month after the last test injection, and now: The sex drive is gone, I can still get it up, but hardly any motivation. It's like the little fella is severly depressed or something and just wants to go hide.
I got an understanding girlfriend -thus far, but who knows how long she'll put up with this **** considering she'd gotten used to 2-3 times a day and that's on busy workdays; not counting the weekends, you know how it goes when you're full of test...
So now what????
Yours truly, MrM
04-10-2004, 07:37 PM #2
well, theres always cialis until your levels are back up. it will take time bro, dont worry.
04-10-2004, 07:39 PM #3
yea man thats rough... id go with symatech's advice and get some cailis or viagra...
04-10-2004, 07:42 PM #4
Am I reading this corectly.You started pct a month after last injection?try some tribulus at 4 grams ed and cialis like symatech stated.
04-10-2004, 08:07 PM #5
How much clomid you taking???
04-10-2004, 08:38 PM #6Originally Posted by palequail
I also take 20mg of Nolva daily.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)